# SDR 2000UALA00599

- Difficulty date: October 13, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 21,851 hours, 5,211 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT DOOR 1L ARE INOP.  SECURED CONNECTOR D3101P, EMERGENCY LIGHTS CHECK GOOD.
